| Model Number |
H7493926038270 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that product sterility was compromised.A 2.75 x 38mm synergy ii drug-eluting stent was selected to treat the lesion.However, during preparation, when the device was taken out of the hoop, the monorail portion caught the scrub technician's glove and ripped the glove.No patient complications were noted as this occurred outside the patient.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.75 x 38mm stent delivery system was returned for analysis.A visual examination of the crimped stent found no issues.There were no signs of damage, lifting or stretching of the stent struts.The crimped stent outer diameter was measured and was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device revealed multiple hypotube kinks.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage.The tip was visually and microscopically examined and no issues were noted.No other issues were identified during the product analysis.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
Event or Problem Description